USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* SSRI and weight gain
 #851282  
  virgo32 - 05/16/18 12:56
 
  if the patient has weight gain due to depression so still do we use SSRI? SSRI cause weight gain as a side effect. there is a question in UW in psychiatry section where the patient ( age 15) has depression and about 2.2 kg weight gain, but the right choice is FLUOXETINE. can somebody explain this briefly?  
Report Abuse

 
 

* Re:SSRI and weight gain
#3366893
  cardio69 - 05/17/18 16:58
 
  PROzac has the lowest risk.

Post your Q if you like. I would like to see stem/pic.
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome